MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD OCHSNER FCPS 8 STR SATIN; N/A

INTEGRA LIFESCIENCES MANSFIELD OCHSNER FCPS 8 STR SATIN; N/A
Catalog Number 106220
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ratchet system/ochsner forceps 8 str satin (106220) does not stay locked; it pops open by the slightest touch or movement.During obstetrician gynecological childbirth, the instrument was used to clamp the cord on the baby.It unclamped with hardly touching the instrument or setting it down.It was reported that there was no patient injury.No surgical delay was reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The ochsner fcps 8 str satin (106220) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information was provided; device history record (dhr) was reviewed, and no abnormalities related to the reported issue were identified.A definitive root cause of the reported issue could not be determined.However, a probable root cause of the device not staying locked may be the result of misaligned ratchets due to wear or environmental damage.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
OCHSNER FCPS 8 STR SATIN
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17804217
Report Number3014334038-2023-00157
Device Sequence Number7379564
Product Code HRQ
UDI-Device Identifier10381780023845
UDI-Public10381780023845
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number106220
Device Lot NumberAF2111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date10/19/2023
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown